MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY CANNULA

TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY CANNULA
Model Number REF 316-07
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A theoretical investigation was conducted, as there were no photos and no goods available.No further details of the incident were communicated by the reporter.All cuffs of the tracheostomy cannulas are subjected to a 100% test as part of the quality inspection during production.Leaking product was discarded.The leaking problem occured during some days of use.It is therefore confirmed that the product was originally in perfect condition, including a tight cuff-system and a working cuff inflation via the inflation line.It can be assumed that sharp-edged structures in the area of the cuff have led to the leakage during use.Nevertheless, the cause cannot be conclusively determined due to the missing goods and further use details.
 
Event or Problem Description
1) cuff leak was observed during use after some time of use.It is not reported if a priori cuff testing was done.2) no health effect to the patient occured.The tracheostomy tube with the cuff problem was changed.

Brand Name
TRACOE TWIST PLUS TRACHEOSTOMY CANNULA
Common Device Name
TRACOE TWIST PLUS TRACHEOSTOMY CANNULA
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key20565167
Report Number8010485-2024-00042
Device Sequence Number7532130
Product Code JOH
UDI-Device Identifier04035324019076
UDI-Public4035324019076
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K961449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 316-07
Device Catalogue NumberREF 316-07
Device Lot Number1100022345
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown